# SDR CALA9600827

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101562
- Condition: Chafed
- Location: Rt Rear Spar
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE EN ROUTE.  THE HYDRAULIC LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULIC SUPPLY LINE IN THE RT REAR SPAR AREA WITH A HOLE CHAFED THROUGH IT.  THE SUPPLY LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE HYDRAULIC LINE IT RUBBED AGAINST WAS REPLACED AS A PRECAUTIONARY MEASURE.  LEAK CHECKS WERE GOOD.
